# SDR MASA2019032711780

- Difficulty date: March 27, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 16,338 hours, 12,707 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE W/N RETRACT.  PLACED ON MEL.
